# SDR CALA2020100901170

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 64,551 hours, 27,502 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 9615325060
- Part serial: 1583
- Condition: Inoperative
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S NAVIGATION DISPLAY (ND), UNIT INOPERABLE.  EIS CAPT ND INOPERABLE W/DIAGONAL LINE ACROSS ATTEMPTED RESET, PER QRH.  UNSUCCESSFUL, REPLACED NR 1 DMC, REF AMM TASK 31-63-34-000-001-A.  PEERFORMED OPE RATIONAL TEST OF THE LAND CAT III CAPABILITY, NO FAULTS.
